# SDR R61A2025121080523

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N218JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 44,173 hours, 29,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: NUMEROUS DAMAGES AROUND EXISTING DOUBLER REPAIR BETWEEN FR 9-12 AND STR 14L-19L.  CUT OUT OIL CANNING SECTION AFT OF FR.9 BELOW STR.18L, REMOVED PREVIOUS REPAIR DOUBLER, AND INSTALLED 1 DOUBLER AND 2 FILLERS IAW ETD2025-170-933646.
